Category Archives: side effects of cancer treatments

ATTENTION CANCER PATIENTS WITH SWOLLEN LEGS

If you are a cancer patient who has been diagnosed with a blood clot and you now have a very swollen leg/legs that your doctor cannot explain, please read on– our experience may illuminate your own. Continue reading

Advertisements
Posted in blood clots, side effects of cancer, side effects of cancer treatments, Uncategorized | Tagged , , , , | 5 Comments

Shedding Light On the Cancer Journey: the book

My dear and faithful readers: As of today, over 63,000 people have read and hopefully benefited from this blog– beyond my wildest expectation when I started this project  6 years ago. Such strong support has led me to turn Shedding Light On the … Continue reading

Posted in cancer staging, cancer treatments, caregiver to cancer patient, chemo toxicity, coping, doctor patient communication, doctor patient relationship, end of life, hospice, hospitalization, medication issues, patient advocate, side effects of cancer, side effects of cancer treatments, Uncategorized | Tagged | 2 Comments

VERTIGO RELATED TO CHEMO TOXICITY

“Those platinum-based drugs are well-known to cause damage to the inner ear.” Continue reading

Posted in cancer treatments, chemo toxicity, side effects of cancer treatments | Tagged , , , , , , , | Leave a comment

COUMADIN FOR LIFE

While researching the causes for the malaise that John was still feeling a full month after his first RFA and 2 months after the end of chemo, I discovered a surprising fact. Virtually all the symptoms John was experiencing– weakness, … Continue reading

Posted in side effects of cancer, side effects of cancer treatments | Tagged , , , | Leave a comment

LIVER METASTASES– ASSESSING THE RISK/REWARD RELATIONSHIP

It’s not that we had any regrets about our decisions (we did not)– it’s that I hope that others who face similarly agonizing treatment decisions learn from our experience. Continue reading

Posted in cancer treatments, end of life, side effects of cancer treatments | Tagged , , | 2 Comments

WHEN YOUR LOVED ONE IS NOT HIMSELF

Confusion and strange behavior which appears suddenly often has a cause that is reversible with changes in medication. Continue reading

Posted in medication issues, side effects of cancer treatments | Tagged , , , , | 1 Comment

RFA FOR LIVER METASTASES– A VETERAN PATIENT’S PERSPECTIVE

After 7 RFA procedures in 1 1/2 years, my husband John definitely qualified as an expert on RFA for liver mets from the patient’s point of view. Continue reading

Posted in cancer treatments, side effects of cancer treatments | Tagged , , , , | 1 Comment